Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 1, Pages 31-40

Comparison theorems for ultrahyperbolic equations

1Department of Mathematics, University of Tennessee, Knoxville 37916, Tennessee, USA
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Received 2 July 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Sturmian comparison theorems are obtained for solutions of a class of normal and singular ultrahyperbolic partial differential equations. In the singular case, solutions are considered which satisfy non-standard boundary conditions.